Some examples in one-dimensional "geometric" scattering on manifolds


Journal Article

We consider "geometric" scattering for a Laplace-Beltrami operator on a compact Riemannian manifold inserted between "wires," that is, two half-lines. We discuss applicability and correctness of this model. With an example, we show that such a scattering problem may exhibit unusual properties: the transition coefficient has a sequence of sharp peaks which become more and more distant at high energy and otherwise turns to zero. © 1997 Academic Press.

Full Text

Duke Authors

Cited Authors

  • Kiselev, A

Published Date

  • August 1, 1997

Published In

Volume / Issue

  • 212 / 1

Start / End Page

  • 263 - 280

International Standard Serial Number (ISSN)

  • 0022-247X

Digital Object Identifier (DOI)

  • 10.1006/jmaa.1997.5497

Citation Source

  • Scopus